# SDR 2001UALA01644

- Difficulty date: August 8, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN DOOR CUTOUT SUPPORT RIB ANGLE IS CRACKED AT STA 291, 32 INCHES ABOVE CREASE BEAM.  REMOVED AND INSTALLED NEW ANGLE.  MAJOR REPAIR ACCOMPLISHED.
